# SDR 2003FA0000274

- Difficulty date: February 16, 2003
- Submitted: March 8, 2003
- Operation: General aviation
- Aircraft: N405ER
- Make and model: Cessna 172S
- Aircraft serial: 172S9155
- Aircraft time: 468 hours
- Engine: Lyc IO360L2A
- Engine time: 468 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 25765362
- Condition: Erratic
- Location: Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

DURING A PRE TAKEOFF IDLE CHECK, THE ENGINE IDLED VERY SLOW AND BEGAN TO QUIT. THIS ENGINE FUEL CONTROL COMBINATION HAS BEEN DIFFICULT TO MAKE MAINTAIN A STABLE IDLE AND REQUIRES A SIGNIFICANT AMOUNT OF BETWEEN INSPECTION ADJUSTMENTS
